# SDR COMA0160027

- Difficulty date: December 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 7,833 hours, 8,039 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: Out Of Position
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND 14TH STAGE BLEED DUCT MESSAGE.  REPOSITIONED LEAK SENSING ELEMENT.
